International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 3, Pages 177-181
-sets and -continuous functions
Department of Mathematics, Kangwon National University, Chuncheon 200-701, Korea
Received 17 September 2001
Copyright © 2002 Won Keun Min. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce a new class of sets, called
-sets, and the notion of -continuity and
investigate some properties and characterizations. In particular,
-sets and -continuity are used to extend known
results for semi-open sets and semi-continuity.